Quadrics with finite Chen-type Gauss map

Authors

  • Hamza Alzaareer Department of Mathematics, Al-Zaytoonah University of Jordan, P.O. Box 130, Amman, Jordan 11733.
  • Hassan Al-Zoubi Department of Mathematics, Al-Zaytoonah University of Jordan, P.O. Box 130, Amman, Jordan 11733.
  • Farhan Abdel-Fattah Department of Cyber Security, Al-Zaytoonah University of Jordan, P.O. Box 130, Amman, Jordan 11733.

Keywords:

Surfaces of finite Chen-type, Surfaces in the Euclidean 3-space, Beltrami-Laplace operator, Quadric surfaces

Abstract

In this article, we investigate the family of quadric surfaces in E3 according to its finite type Gauss map.We prove that spheres, circular cylinders, and planes are the only quadric surfaces with finite Chen type Gauss map corresponding to the first fundamental form I

Downloads

Download data is not yet available.

Downloads

Published

2022-06-30

How to Cite

Quadrics with finite Chen-type Gauss map. (2022). Journal of Prime Research in Mathematics, 18(1), 96 – 107. https://jprm.sms.edu.pk/index.php/jprm/article/view/194